MAUDE Adverse Event Report: ANGIODYNAMICS NANOKNIFE SYSTEM; LOW ENERGY DIRECT CURRENT ABLATION SYSTEM,,

ANGIODYNAMICS NANOKNIFE SYSTEM; LOW ENERGY DIRECT CURRENT ABLATION SYSTEM,,
Model Number 20400107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Tachycardia (2095)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medwatch is not to report a device malfunction, but to report an adverse patient effect.As the reported defective device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint could not be confirmed because no sample was returned for evaluation since there was no reported malfunction of the nanoknife probe or generator during the procedure.A review of the device history records was performed for the reported packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly, and performance specifications.Labeling review: the instructions for use, which is supplied to the end user with this catalog number, contains the following statement: "warnings: do not use a device with damaged insulation.Do not attach anything to the device unless it is supplied by angiodynamics and indicated for use with this device.Attachments may damage the insulation and contribute to patient injury.Inspect all of the devices and packaging for damage prior to use.Do not use any devices that are damaged or if the sterile barrier is breached." a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference: (b)(4).
 
Event or Problem Description
This medwatch is not to report a device malfunction, but to report an adverse patient effect.An end user reported an issue during a procedure using a 15 cm nanoknife probe.During the procedure, the patient went into tachycardia and atrial flutter.The physician and anesthesiologist decided to proceed with the treatment.Ultimately, it was completed with this device and the patient did not experience any adverse effects, harm, or require medical intervention as a result of this incident.It was indicated that the reported device is not available to be returned to the manufacturer for evaluation.

Brand Name
NANOKNIFE SYSTEM
Common Device Name
LOW ENERGY DIRECT CURRENT ABLATION SYSTEM,,
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
MDR Report Key11074084
Report Number1319211-2020-00219
Device Sequence Number16959237
Product Code OAB
UDI-Device IdentifierH787204001070
UDI-PublicH787204001070
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K080287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number20400107
Device Catalogue Number20400107
Device Lot Number5537271
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date12/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR